# SDR 05FDEA01489

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RIGHT HAND CASE APPROXIMATELY TWO O' CLOCK POSITION CRACKED, FOUND ON FLANGE AT BORE COOLING VALVE LOWER FASTENER HOLE.  COMPLIED WITH FEDEX EA 1-7223-90165.
